MathSciNet Relay Station
MathSciNet bibliographic data
MR1277452 (95i:22028) 22E55 (11F70)
Flicker, Yuval Z.; Hakim, Jeffrey L. Quaternionic distinguished representations. Amer. J. Math. 116 (1994), no. 3, 683–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement